Couldn't find what you looking for?

TRY OUR SEARCH!


After the car accident 6 months ago I started using percocet as I was in severe pains. The drug brought me so much relief that I couldn’t even believe how good I felt and could commit to my activities. However, another problem occurred. I started hearing noises in my ears. Sometimes it is a low sound, sometimes high, it may be in one ear but also both. This is driving me crazy and I suppose it must be percocet but I don’t want to stop this drug as it is doing wonders for me. Is there anybody who could help me?

Loading...


Hello. I can definitely relate to your problem as I had the same. I would notice that when ever I would lower the dosage, the buzzing would go away or at least decrease. Ibuprofen can also cause these side effects. I haven’t experienced any more of such problems when I got off percocet. You have to be careful about this drug. I know it helps you a lot, but please be aware that this drug is highly addictive. Talk to your doctor about lowering your dose about the buzzing.
Reply

Loading...

i understand i mean a lot of kids that i know just take the pill for the fun of it and reality it is dangerous. i think if the kids would see some of the stuff you wrote they would understand it can really hurt them :-(
Reply

Loading...

Oxycodone/Hydrocodone can cause hearing damage/loss. This is, however, normally only seen in those who use many (around 20) pills per day for about two months.
Reply

Loading...